It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1Showing 1 - 6 of 6 for levaquin yeast infection. (0.016 seconds)


Levaquin
Sep 14, 2005
... never took it myself but my daughter had a horrible reaction to it. tore her belly up,yeast infection just felt horrible for weeks afterwards. on the other hand my husband loves it. ... (7 replies)
Levaquin
Aug 20, 2005
... I have taken levaquin before, but did not have any problem with it. If your body is not use to taking an antibiotic, it is pretty common to develop a yeast infection as a result. It is called a reaction to the medication. You must drink plenty of water while on any antibiotic. ... (7 replies)
... Thank you for your reply. I'm not on anything right now. I did decide it was better just to try and get over everything all on my own and forget the antibiotics. It was worse when I was on them. I do believe it was the Leviquin that caused all the probs, but of course docs won't tell you that. I only know that I will never take it again, no matter if the doc says it wasn't it. (4 replies)

... Also, I recently took it for a sinus infection and got a vaginal yeast infection..haven't had vaginitis from ANY cause in 20 years!!! Other antibiotics from different classes for years didn't do that to me! ... (4 replies)
... As far as a yeast infection, it's possible. Levaquin is often prescribed for only 3 days, as it's a strong antibiotic. ... (4 replies)
... y that my white blood cell count was elevated. I left with a diagnosis of, Gastroenteritis and also was takin off the Levaquin,even though they didn't say if the Levaquin had anything to do with what was going on. A friend told me that possibly the Levaquin could cause bleeding, is this possible? ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 03:00 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!